# SDR AALA20170328015

- Difficulty date: March 21, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 18,249 hours, 7,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FORWARD CARGO RIGHT TRANSITION PANEL CORRODED BETWEEN FUSELAGE STATIONS 500C+8" AND 500D+9" RBL21.  REPAIRED ZEE CHANNEL SIDEPLATE BETWEEN FLOOR PANEL SPLICE IAW SRM 53-00-53-2R-5.
